On Generalized Uniserial Rings and Decompositions that Complement Direct Summands.
Mathematische Annalen, Tome 200 (1973), pp. 175-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__200_162349,
author = {Kent R. Fuller},
title = {On {Generalized} {Uniserial} {Rings} and {Decompositions} that {Complement} {Direct} {Summands.}},
journal = {Mathematische Annalen},
pages = {175--178},
year = {1973},
volume = {200},
zbl = {0234.16023},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__200_162349/}
}
Kent R. Fuller. On Generalized Uniserial Rings and Decompositions that Complement Direct Summands.. Mathematische Annalen, Tome 200 (1973), pp. 175-178. http://geodesic.mathdoc.fr/item/MAN_1973__200_162349/